please help me with my topamax problem

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

thetwist
New Member


Date Joined Aug 2006
Total Posts : 3
   Posted 8/21/2006 8:21 PM (GMT -7)   
i was on topamax for 4 months but stopped it due to hair loss. i've been off it now for about 3 months and the loss has continued. please can anyone tell me when it will stop? and if it slowly decreases or abrubtly stops? please share any of your experiences..thanks `alyssa

syzygy
New Member


Date Joined Apr 2006
Total Posts : 3
   Posted 8/21/2006 9:11 PM (GMT -7)   
skull  Topomax seriously impaired my cognition.  Also, I had a toxic reaction to it as it caused my sodium levels to drop dangerously low requiring hospitalization.  Nothing tasted right when I was on that med.  Ugh. I am fine and dandy with Keppra and Zonegran.

thetwist
New Member


Date Joined Aug 2006
Total Posts : 3
   Posted 8/21/2006 9:42 PM (GMT -7)   
have you ever had any hairloss with either the topamax, keppra or zonegram? if so can you tell me how long it lasted? thanks

DBG
Regular Member


Date Joined Sep 2004
Total Posts : 235
   Posted 8/22/2006 10:24 AM (GMT -7)   
I had alot of hair loss with Topomax.  In fact I've had it with Keppra and Zonegran as well.  Right now I'm on Keppra and am having some but not nearly the amount I had lost with Topomax. 

thetwist
New Member


Date Joined Aug 2006
Total Posts : 3
   Posted 8/22/2006 10:56 AM (GMT -7)   
thanks for your help everyone. just one question, how long did the hair loss last after you quit the topamax?

tate
New Member


Date Joined Aug 2006
Total Posts : 4
   Posted 9/2/2006 4:08 AM (GMT -7)   
I am on topamax among several othrs such as tegretol and lamactil
I have not noticed any hair loss with the topamax and to be quiet honest
If I could swap all the side effects such as loss of memory loss of alertness
a form of dyslexia periods of blankness i think i just may take it on
would love to hear from those people who get the stoopid felinf from topamax
 

dinger57
Regular Member


Date Joined Mar 2006
Total Posts : 51
   Posted 9/4/2006 7:24 PM (GMT -7)   
I didn't have hair loss, but it effected my eye site. It also made my feel numb in my legs and arms. I am glad that i am off of it. I am off of it know and can see alot better and my numbness is gone.
Had My Brain surgery, and I was so scared, but the doctors made me feel good and and I did. They kidded with me before the surgery and before I knew it I was in recovery Thanks for helping me. Mine is on the  left temporal lobe. They say it is deep it my brain.


k8-21
New Member


Date Joined Sep 2006
Total Posts : 1
   Posted 9/4/2006 8:15 PM (GMT -7)   
I was taking topamax for migraines for almost a year, it helped in the beginning but then the headaches were back and worse, I also started to notice that I was tired ALL the time, and I started losing A LOT of hair about 3 months ago, I stopped taking the topamax then, but I too am still having hair loss and I really would like to know when it will stop and grow back, I am switching neurologists also because they really seem like they don't care about the side effects at all, the nurse told me that being dizzy was normal :(
I would rather have headaches and still know what I'm saying, doing and have hair then ever take Topamax again. Sorry for venting but any info on the hair thing would be great:)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:56 AM (GMT -7)
There are a total of 2,732,122 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
254 Guest(s), 8 Registered Member(s) are currently online.  Details
Wdan, Michael_T, ChickNorris, rockyfords, Jingles1234, Traveler, Kmuth, MollieMae


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer